So, I turn 18 tomorrow , happyyyy birthdayyy to meeee
I was hoping to have flawless skin, walk into school and shine with my seemingly photoshopped complexion, but ill have to put that dream on the back burner.
I mean, my skin isn't bad, but my cheekbones are breaking out, symmetrically. Three breakouts on my left cheekbone and almost 3 on my right. So yeah, that kinda sucks! The rest of my skin looks more decent of course.
As for the side effects,
my legs aren't
So, I'm getting joint pains, majorly on my knees and back.
That isn't too bad though.
The weirdest thing is that my legs are literally peeling. I tried applying lotion, but it does nothing. It's so bizarre, I don't think my legs have ever peeled before.
Another thing that has really been bothering me is that the inside of my nose feels dehydrated. I tried using lotion and oil but i ended up inhaling it or it didn't make a difference.
My vision is fine, my mood is the same, and I am having n
wow, i have been neglecting my process blog, shame on me.
although, i did mention my probable lack of updating due to school (among other factors).
SO, yes, Accutane.
My skin looks great, there are still red marks that are healing, but overall the quality has improved a lot. Even my dermatologist was telling me "you already improved and it's only the first month, you're going to do wonderful". Around my period though, I did break out and it was two huge painful bumps. I was on a cruise so I
So, the basic symptoms are still here. Peeling peely peel skin and chapped lips that just won't quit.
My skin is improving, I had three white heads on one of my cheeks yesterday morning but they've already been annihilated.
There's a bit of a problem considering I'm going on a cruise the 15th through the 23rd and I have my appointment on the 14th which means I'll have to beat the window of time and ugh its a hassle.
Also, I drank coffee on the morning of my blood exam on Friday and there wa
Okay so here are some side effects I'm experiencing:
-extremely dry lips, I have cuts on the sides of my mouth and I literally apply aquaphor every 5 minutes. Also, I am constantly losing my chapstick, not really significant but worth complaining about.
- muscle/joint aches. I always had back pain, but that's increased since taking Accutane. My back gets sore when I lay down for too long and my chest sometimes hurts too. It's mild though, and I still do weight training twice a week.
Helloooo everybody. So yesterday was my first day of school while on Accutane. I woke up, my lips almost numb from dryness, and my skin was peeling.
It was peeling so much, and i had to slather on moisturizer like it was nobody's business.
Today, was much worse, I was so frustrated because no matter how much moisturizer I put on, my foundation did not cover the peeling. It was clear that I was peeling and I had to put a tiny bit of emu oil so it wouldn't be so disastrous.
Yeah, so that wa
My lips are dry
I suppose I should be glad that process is being made but still, the reapplying of lip balm is tedious.
Also, my face does not feel very good.
It feels raw, kind of. My nose even seems sunburned because it's red, but I haven't gone in the sun since starting Accutane (there's been a tropical storm blocking the sun heheh)
Also, I have a few more tiny whiteheads, and my face hurts if I touch it. All side effects that aren't too bad, just frustrating.
I just hope that thi
I didn't get a chance to post last night, my internet was down and I got home late. I live in south Florida, so everyone's preparin' for the tropical storm.
So, some of my symptoms, I don't know if they are because of the Accutane or because of my flu. It is only day 2 though, so I don't expect trouble already.
My lips are a tiny bit dry, but they're completely manageable.
I have this rash on my left thigh. There's small red dots and they itched a lot for a while, and now they're jus
I haven't decided yet if I was going to do a weekly report or a daily report on my skin. I suppose with school being a heavy burden on my shoulders, among other things, it'll alternate between days and weeks. I am as dedicated to this as humanly possible.
Technically, my first day was yesterday. However, considering I only took one pill at night, I decided to do my first entry after doing a morning and night pill. So, here's to my first day
Let me start out with a complain, and it's not e
Brand name: Myorisan.
Dose: 40 mg, twice a day.
The day has come!
After 30 days of research, forum questions and interviewing others about Isotretinoin (better known as Accutane) I have finally received my prescription. The iPledge is a pain in the butt, and so is the blood being drawn, and the time windows for getting the prescription...but I finally have it!
When I went to pick it up, the pharmacist asked me if the medicine was for me and I was like "yeah, I'm wearing make up, that's w
If you have tried everything for your acne except for nutritious foods and exercise...read on
Okay, so, I know a lot of people don't believe diet has anything to do with skin. I also know a lot of people who will preach about how important diet is for skin.
I believe that diet can absolutely make a difference, it is no miracle cure by far, but here's what I've noticed (from personal experience).
My mommy has been a vegetarian for almost 18 years. In the beginning of 2012, I
Well, I'm about 80% sure I am going to use Accutane.
While that 20% could increase as it gets closer to my dermatologist appointment, I really would want to start as soon as possible that way, I'll be over the treatment by the new year. (New year, new skin, I like the sound of it).
I just need to figure out which is the best moisturizer, best for chapped lips, best for dry skin, best for dry hair, ears, nostrils everything.
Ohh, and i must figure out which makeup to use, because I'm sure
I am a painfully indecisive and emotionally riddled 17 year old female who was recommended by her dermatologist to use Accutane/Isotretinoin.
Oh, if only i were a spontaneous and care-free rebellious yet wealthy teenager who could have no doubts about this miracle drug; and yet, I suppose that I was blessed with this paranoia to help me in dangerous situations (or...make things more difficult to enjoy, but let's be optimistic and go with the former).
So, here begins my journey with les